# SDR UPS97823634

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, SHEAR TIE AT FS 260 BTWN LONG 35L TO 36 CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT IAW SRM 53-2-0, 53-4-1, 51-1-20D.
